# SDR SWAA2016010647681

- Difficulty date: December 8, 2015
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 42,335 hours, 24,682 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW POST SKIN CRACKED AT BS 540, STRINGER 22L.  REPAIRED SKIN IAW ER & EA.
